# SDR ZZDA2011007

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LANYARD CLIP INSTALLED INCORRECTLY, AWI.  REMOVED AND RE-INSTALLED L1 DOOR SLIDE LANYARD IN THE PROPER POSITION IAW AMM 25-61 AWI.
